# SDR AWXA200300589

- Difficulty date: May 3, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52421
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON CABIN FLOOR SUPPORT AT B/S 1640, BL 0. MAINTENANCE FOUND CORROSION WAS ON EXISTING REPAIR; REMOVED CORRODED REPAIR PART AT BS 1640, BL 0; FABRICATED A LEACH CHANNEL PER DWG 146N5242-1, AND A NEW REPLACEMENT FLOOR SUPPORT PER DWG 146N5230; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-20-01, PG. 10.
